Biblioteca de la Universidad Complutense de Madrid

Fixed Points and Zeros for Set Valued Mappings on Riemannian Manifolds: A Subdifferential Approach

Impacto

Azagra Rueda, Daniel y Ferrera Cuesta, Juan y Sanz Alonso, Beatriz (2008) Fixed Points and Zeros for Set Valued Mappings on Riemannian Manifolds: A Subdifferential Approach. Set-valued analysis, 16 (5-6). pp. 581-596. ISSN 0927-6947

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

386kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0022247X08012419



Resumen

In this paper we establish several results which allow to find fixed points and zeros of set-valued mappings on Riemannian manifolds. In order to prove these results we make use of subdifferential calculus. We also give some useful applications.


Tipo de documento:Artículo
Palabras clave:Nonsmooth; Calculus; Fixed point; Set valued mapping; Subdifferential; Graphical derivative
Materias:Ciencias > Matemáticas > Análisis matemático
Código ID:14756
Depositado:17 Abr 2012 11:35
Última Modificación:06 Feb 2014 10:08

Sólo personal del repositorio: página de control del artículo